# SDR DALA2022111107300

- Difficulty date: November 11, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 11,799 hours, 1,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 DOOR 3R AFT FACING EXIT SIGN COVER DETACHED. CORRECTIVE ACTION: REINSTALLED EXIT SIGN COVER AT 3R DOOR PER A330 AMM 33-50. (9239247)
